# SDR CA081001001

- Difficulty date: September 16, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Pump
- Condition: Low Pressure
- Location: Engine Oil
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING DESCENT, THE LOW OIL PRESSURE WARNING FOR THE NR 2 ENGINE SOUNDED.  THE PILOT ELECTED TO SHUTDOWN AND SECURE THE ENGINE AND AN UNEVENTFUL SINGLE ENGINE LANDING WAS PERFORMED AT DESTINATION.  GROUND INSPECTION REVEALED NO SIGNS OF EXTERNAL OIL LEAKAGE, HOWEVER THE OIL TANK SHOWED "EMPTY".  INITIAL TROUBLESHOOTING REVEALED INTERNAL DISTRESS OF THE OIL PUMP ASSY.  THE ENGINE HAS BEEN REMOVED AND WILL BE RETURNED FOR INVESTIGATION.  MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
